Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Would it be possile to have some kind of FAQ on this board with a couple of things about accutane? There is another thread in the prescription board too about tanning and stuff whilst on accutane. Tanning and certainly ANY other acne med are totally out of the question when on accutane. It explicitly states this all over the place, and any derm knows this. Whatever you do, never ever use a topical whilst on accutane, unless you want to absolutely murder your skin. Accutane on its own can do that, let alone combined with a topical.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×